# SDR AALA980022

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

JFK - FLT 1786 - LEFT GENERATOR FAILED AFTER DESCENT FOR APPROACH.  LEFT GENERATOR DRIVE LIGHT ILLUMINATED.  DISCONNECTED LEFT GENERATOR IAW PROCEDURE.  STATUS - L IDG OIL TEMP.  REMOVED AND REPLACED NR 1 ENGINE IDG PER MM.  ACCOMPLISHED RUN-UP AND LEAK CHECK.  ACCOMPLISHED DISCONNECT.  ALL CHECKS OK.  NO MESSAGE FOUND.  32224FBB1/0350.02JAN.JFK.  (X)
